Volume 17, Number 1
Previous Issue Next Issue

Jie Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14

Preview Full PDF 461 2195 Abstract

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24

Preview Full PDF 481 2149 Abstract

Xue Li Dou & Guan Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32

Preview Full PDF 470 2251 Abstract

Guo Jin Wang & T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40

Preview Full PDF 537 2217 Abstract

Jin Li, Ze Min Chen & Zi Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58

Preview Full PDF 470 2170 Abstract

Hou De Han & Wei Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72

Preview Full PDF 554 2304 Abstract

Lung An Ying

J. Comp. Math., 17 (1999), pp. 73-88

Preview Full PDF 544 2331 Abstract

Wei Qing Ren & Jin Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96

Preview Full PDF 482 2228 Abstract

Che Sun & Shu Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112

Preview Full PDF 431 2143 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard